# SDR CALA2024020700342

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T5140222
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2623.   FLOOR SUPPORT BRACKET LOOKS CUTOUT/ BROKE IN TWO PLACES UNDER FLOOR BOARD 2ND IB AT R1 DOOR AT STA 287.  REMOVED AND REPLACED BROKEN CAP ANGLE AT STA 287 RBL 39.25 IAW B767 SRM 51-40-02 PARA 7.
